This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
A. Benedeck and R. Panzone, “The spaces LP with mixed norm,” Duke Math. J.,28, 301–324 (1961).
V. I. Berdyshev, “On Jackson's theorem in LP,” Tr. Mat. Inst. Akad. Nauk SSSR,88, 3–16 (1967).
V. A. Yudin, “On modulus of continuity in L2,” Sib. Mat. Zh.,20, No. 2, 449–450 (1979).
V. I. Ivanov, “On modulus of continuity in LP,” Mat. Zametki,41, No. 5, 682–686 (1987).
L. V. Taikov, “Structural and constructive characteristics of functions of L2,” Mat. Zametki,25, No. 2, 217–223 (1979).
Translated from Matematicheskie Zametki, Vol. 42, No. 6, pp. 776–785, December, 1987.
The authors thank V. A. Yudin for discussion of these results.
About this article
Cite this article
Ivanov, V.I., Pichugov, S.A. Approximation of periodic functions in LP by linear positive methods and multiple moduli of continuity. Mathematical Notes of the Academy of Sciences of the USSR 42, 925–930 (1987). https://doi.org/10.1007/BF01137447
- Periodic Function
- Positive Method
- Multiple Modulus